Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child have vomiting, diarrhea and diaper rash. Giving gatorade. Refuses to eat. What to do?

My 2 year old son came down with vomiting, diarrhea & there's a chemical smell coming from his breath & yellowish watery stools. I'm giving him 1 1/2 teaspoons of gatorade every 10 minutes. He has a massive, painfull diaper rash now as well. Any advice would be appreciated. He refuses to eat, he is very thirsty, but if I let him drink too much liquid, he vomits within 5 minutes.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Surgery 's  Response
\Thank you for placing your query with Health Care Magic
The most important thing right now would be to get your son rid of his vomiting. A proper anti-emetic (drugs against vomiting) should help. You should consult a pediatrician for proper prescription. If still it is difficult to establish a good intake and your child develops dehydration he may need fluids via injections. Watch out for his urine output. It should not be decreased. Most common cause for diarrhea in young children is viral and so it is not advised to start antibiotics but i suggest you consult your pediatrician so that he can rule out any bacterial infection (usually suggested by blood or mucous in stool along with fever). A stool examination will also help.
I suggest you use standard Oral Rehydration Solution (ORS) for treating his diarrhea.
Hope that helps. God bless you
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor